Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 921038, 25 pages
http://dx.doi.org/10.1155/2012/921038
Research Article

An Inverse Problem for a Class of Linear Stochastic Evolution Equations

College of Science, Civil Aviation University of China, Tianjin 300300, China

Received 8 May 2012; Revised 7 August 2012; Accepted 9 August 2012

Academic Editor: Chong Lin

Copyright © 2012 Yuhuan Zhao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yuhuan Zhao, “An Inverse Problem for a Class of Linear Stochastic Evolution Equations,” Journal of Applied Mathematics, vol. 2012, Article ID 921038, 25 pages, 2012. https://doi.org/10.1155/2012/921038.